Scopus: 1 citas,
On the limit cycles bifurcating from an ellipse of a quadratic center
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Schlomiuk, Dana (Université de Montréal(Canada). Département de Mathématiques et Statistique)

Fecha: 2015
Resumen: Consider the class of all quadratic centers whose period annulus has a periodic solution whose phase curve is an ellipse E. The period annulus of any of such quadratic centers has cyclicity at least one, and this one is due to a family of algebraic limit cycles(formed by ellipses) bifurcating from the ellipse E. quadratic systems, quadratic vector fields, quadratic center, periodic orbit, limit cycle, bifurcation from center, cyclicity of the period annulus, inverse integrating factor.
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció CICYT/2009/SGR-410
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; preprint
Materia: Quadratic systems ; Quadratic vector fields ; Quadratic center ; Periodic orbit ; Limit cycle ; Bifurcation from center ; Cyclicity of the period annulus ; Inverse integrating factor.
Publicado en: Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 3 (2015) , p. 1091-1102, ISSN 1553-5231

DOI: 10.3934/dcds.2015.35.1091


14 p, 492.6 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2017-10-14



   Favorit i Compartir